# SDR SWIA201439275

- Difficulty date: August 18, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 462 hours, 259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID, UNUSUAL ODOR COMING FROM OVERHEAD VENTS IN GALLEY, STRONGER IN AFT GALLEY.  FOUND AFT EMERGENCY LIGHT POWER UNIT AT LT POSITION ZONE 254 TO BE CAUSE OF ELECTRICAL ODOR.  R & R ELPU IAW AMM.
